manuscripta mathematica

, Volume 50, Issue 1, pp 29–48

Totally real imbeddings and the universal covering spaces of domains of holomorphy: Some examples

  • Edgar Lee Stout
  • William R. Zame

DOI: 10.1007/BF01168826

Cite this article as:
Stout, E.L. & Zame, W.R. Manuscripta Math (1985) 50: 29. doi:10.1007/BF01168826


We begin with a review of the known examples of compact totally realn-dimensional submanifolds of ℂn. We then construct some new families of examples, including some which are simply connected. We conclude by using these examples to construct bounded domains of holomorphy in ℂn whose universal covering spaces are not biholomorphically equivalent to domains in ℂn.

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Edgar Lee Stout
    • 1
  • William R. Zame
    • 2
  1. 1.Mathematics DepartmentUniversity of WashingtonSeattle
  2. 2.Mathematics DepartmentSUNY at BufialoBuffalo

Personalised recommendations